Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Bounding immersions of codimension 1 in the euclidean space
HTML articles powered by AMS MathViewer

by André Gramain PDF
Bull. Amer. Math. Soc. 76 (1970), 361-365
References
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5720
  • Retrieve articles in all journals with MSC (1970): 5720
Additional Information
  • Journal: Bull. Amer. Math. Soc. 76 (1970), 361-365
  • MSC (1970): Primary 5720
  • DOI: https://doi.org/10.1090/S0002-9904-1970-12479-X
  • MathSciNet review: 0259931